Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 126, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2007, 2:46 PM MDT for Cherry County, Nebraska. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 2:46 PM MDT (20:46 UTC)
- Expired
- May 5, 2007, 3:45 PM MDT
- In force
- 59 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
County Cherry County, NE
The radar
The North Platte radar (KLNX), 110 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 2:47 PM MDT | HAIL 1 | 28 Nne Hyannis, NE | NICKEL TO QUARTER HAIL. |
| May 5, 3:34 PM MDT | HAIL 1 | Eli, NE | PUBLIC REPORTED STREET WHITE WITH NICKLE DIME AND THE OCCASIONAL QUARTER HAIL AT ELI |
| May 5, 3:55 PM MDT | HAIL 1.25 | 3 Wnw Cody, NE | HAIL ALMOST COVERED THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 052046
SVRLBF
NEC031-052145-
/O.NEW.KLBF.SV.W.0126.070505T2046Z-070505T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
246 PM MDT SAT MAY 5 2007
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 345 PM MDT
* AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 61 CROSSING THE SNAKE
RIVER TO ROUND LAKE...OR ALONG A LINE EXTENDING FROM 30 MILES
SOUTHEAST OF GORDON TO 34 MILES NORTHWEST OF MULLEN...AND MOVING
NORTH AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHWAY 61 CROSSING THE NIOBRARA RIVER BY 310 PM MDT...
MERRIMAN BY 320 PM MDT...
SCHOOLHOUSE LAKE AND MEDICINE LAKE BY 335 PM MDT...
ELI BY 345 PM MDT...
LAT...LON 4258 10175 4212 10152 4250 10121 4296 10123
4297 10197
$$
MASEK2 follow-up statements
000
WWUS53 KLBF 052102
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 PM CDT SAT MAY 5 2007
NEC031-052145-
/O.CON.KLBF.SV.W.0126.000000T0000Z-070505T2145Z/
CHERRY NE-
301 PM MDT SAT MAY 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR WESTERN CHERRY COUNTY...
AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 61 CROSSING THE
NIOBRARA RIVER TO ROUND LAKE...OR ALONG A LINE EXTENDING FROM 28
MILES SOUTH OF MARTIN TO 37 MILES NORTHWEST OF MULLEN...MOVING NORTH
AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MERRIMAN BY 315 PM MDT...
SCHOOLHOUSE LAKE AND MEDICINE LAKE BY 330 PM MDT...
ELI BY 345 PM MDT...
LAT...LON 4256 10184 4212 10152 4250 10121 4296 10123
4297 10197
$$
MASEK000
WWUS53 KLBF 052115
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
414 PM CDT SAT MAY 5 2007
NEC031-052145-
/O.CON.KLBF.SV.W.0126.000000T0000Z-070505T2145Z/
CHERRY NE-
314 PM MDT SAT MAY 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR WESTERN CHERRY COUNTY...
AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF MERRIMAN TO
7 MILES SOUTHWEST OF MEDICINE LAKE...MOVING NORTH AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CODY AND ELI BY 335 PM MDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4256 10184 4212 10152 4250 10121 4296 10123
4297 10197
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:26 AM MDT, 11 hours 20 minutes earlier.
Area forecast discussion, May 5, 3:26 AM MDT, 11 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 426 AM CDT SAT MAY 5 2007 .UPDATE... GRIDS AND TEXT PRODUCTS UPDATED TO REMOVE TORNADO WATCH FOR ALL BUT CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. STORMS ARE NOW LIFTING NORTHEAST OUT OF SOUTHWEST NEBRASKA WITH A POTENTIAL WIND AND LARGE HAIL THREAT WHILE MOVING NORTHEAST IN THE NEXT COUPLE OF HOURS. && .PREV DISCUSSION... /ISSUED 358 AM CDT SAT MAY 5 2007/ DISCUSSION... AT 08Z SURFACE ANALYSIS SHOWED SURFACE FRONT EXTENDING NORTHEAST FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. WIDESPREAD CONVECTION ONGOING WITH HEAVY RAINFALL CREATING FLASH FLOODING IN PORTIONS OF EASTERN LINCOLN COUNTY. THE MODELS ARE IN GOOD AGREEMENT THROUGH 72 HOURS WITH THE RAIN TO CONTINUE TODAY INTO TONIGHT WITH HEAVY RAINFALL LINGERING WITH THE FLASH FLOOD WATCH EXTENDED THROUGH 12Z SUNDAY FOR AREAS GENERALLY EAST OF HIGHWAY 83 INCLUDING HAYES COUNTY. MODEL BLEND USED WITH COOLER MAV NUMBERS IN TEMPERATURES. PLENTY OF MOISTURE WILL BE PRESENT TODAY AND SUNDAY AS UPPER LOW DEEPENS NEAR THE FOUR CORNERS REGION AND LIFTS NORTHEAST ON THE HIGH PLAINS THROUGH SUNDAY. THE WATER VAPOR IMAGERY SHOWS AN EXTENSIVE TAP INTO MID LEVEL MOISTURE AT 0745Z FROM THE SOUTHWEST...WHILE THE H85 SOUTHERLY JET STRENGTHENS TO 40 KNOTS AND BRINGS GULF MOISTURE NORTH THROUGH THE DAY. TODAY THE UPPER TROUGH ACROSS THE WEST WILL DEEPEN AS THE H3 JETSTREAM AXIS DIGS WITH A 160 KNOT MAXIMUM DIVING SOUTHEAST ACROSS THE WEST. THE UPPER RIDGE AXIS EXTENDING NORTH THROUGH THE MIDWEST WILL CREATE A PROLONGED PERIOD FOR UNSETTLED WEATHER WITH RAIN...HEAVY AT TIMES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE ADDITIONAL RAINFALL WILL PUSH RAINFALL BEYOND FLASH FLOOD GUIDANCE WHERE RAINS OVERNIGHT HAS SURPASSED GUIDANCE NUMBERS IN LINCOLN COUNTY. THE POTENTIAL FOR FLASH FLOODING WILL ONLY BE SURPASSED BY THE CHANCE FOR SEVERE WEATHER TODAY AND TONIGHT WITH MODERATE RISK COVERING ALL BY THE EASTERN NEBRASKA PANHANDLE AS OF 0550Z. THEN THE BLOCKING PATTERN LINGERS THROUGH 72 HOURS WITH LITTLE OR TO NO CHANGES MADE BEYOND DAY 3 AS ECMWF MAINTAINS SPLIT FLOW PATTERN WITH UPPER TROUGH TO KEEP ACTIVE WEATHER POSSIBLY WELL INTO NEXT THURSDAY. AVIATION... WIDESPREAD MVFR AND IFR CEILINGS ARE EXPECTED THROUGH 16Z ACROSS EASTERN SECTIONS OF TWEB ROUTES 098...264 AND 274 AND AT KLBF AND KVTN WITH OCCASIONAL THUNDERSTORMS. CEILINGS ARE EXPECTED TO LIFT TO MVFR THIS AFTERNOON. WIDESPREAD THUNDERSTORMS...SOME SEVERE WITH SURFACE WIND GUSTS OVER 50 KTS AND HAIL UP TO AN INCH IN DIAMETER ARE LIKELY ALONG ALL OF TWEB ROUTES 264 AND 098...AND EASTERN SECTIONS OF TWEB ROUTE 274 FROM KAKO-KLBF THIS AFTERNOON AND EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ005>010-025>029- 037-038-059-070-071. TORNADO WATCH 231 THROUGH 8 AM CDT FOR CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. 19/CLB
Hazardous weather outlook, May 5, 10:57 AM MDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1157 AM CDT SAT MAY 5 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-061030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1157 AM CDT SAT MAY 5 2007 /357 AM MDT SAT MAY 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...HIGH RISK OF SEVERE WEATHER AND TORNODOES THIS AFTERNOON... ...FLOODING RAINS ALSO A SIGNIFICANT HAZZARD TODAY AND TONIGHT... SEVERE THUNDERSTORMS HAVE BEEN NEARLY ONGOING OVERNIGHT AND INTO THIS MORNING. THE SEVERE THUNDERSTORM ACTIVITY FOR TODAY IS CURRENTLY AT A LULL HOWEVER TORNADO WATCHES ARE ALREADY OUT FOR THIS AFTERNOON AND EVENING. THE SUN IS NOW BREAKING OUT ACROSS SOUTHWESTERN NEBRASKA AND WILL SPREAD TO MUCH OF THE AREA EARLY THIS AFTERNOON. THIS BREAK IS NOT...A BREAK IN THE WEATHER...BUT THE RELOADING OF ENERGY FOR A WIDESPREAD SEVERE WEATHER LATER THIS AFTERNOON AND EVENING. THERE IS A HIGH RISK FOR TORNADOES ACROSS THE AREA MAINLY EAST OF HIGHWAY 83. THIS IS A DANGEROUS SITUATION...STAY TUNED TO THE WEATHER TODAY FOR LATER UPDATES AND WARNINGS. IN ADDITION...TO THE SEVERE WEATHER THREAT...WIDESPREAD HEAVY RAINFALL IS POSSIBLE OVER THE NEXT 24 HOURS AND A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR SUNDAY EAST OF A LINE FROM BASSETT TO MASON CITY. AN UPPER LEVEL LOW...WILL MOVE EAST OF THE ROCKIES ON SUNDAY. AS THIS FEATURE APPROACHES THE WESTERN DAKOTAS AND WESTERN NEBRASKA...THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON HOURS. AT THIS TIME...LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. HEAVY RAIN AND FLASH FLOODING IS POSSIBLE AS WELL. BEYOND SUNDAY...THUNDERSTORMS ARE FORECAST EVERY DAY THROUGH THURSDAY. AN UPPER LEVEL LOW WILL CONTINUE TO REMAIN ANCHORED OVER THE CENTRAL ROCKIES. UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE HIGH PLAINS EVERY 24 TO 36 HOURS. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB/HIRSCH
In the hours before
Local storm report, May 5, 2:02 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
302 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 5 S OCONTO 41.07N 99.76W
05/05/2007 E1.25 INCH CUSTER NE PUBLIC
&&
JSWEETLocal storm report, May 5, 2:05 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL OGALLALA 41.13N 101.72W
05/05/2007 E0.88 INCH KEITH NE PUBLIC
&&
HENDERSONLocal storm report, May 5, 2:06 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
306 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 5 S OCONTO 41.07N 99.76W
05/05/2007 E1.25 INCH CUSTER NE PUBLIC
&&
JSWEETLocal storm report, May 5, 2:17 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
317 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 22 NNW HYANNIS 42.29N 101.93W
05/05/2007 E1.00 INCH CHERRY NE PUBLIC
HAIL CAME WITH HEAVY RAIN. STANDING WATER IN YARD.
&&
HENDERSONLocal storm report, May 5, 2:30 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 9 ENE ELSMERE 42.21N 100.02W
05/05/2007 E2.50 INCH BROWN NE CO-OP OBSERVER
HAILED FROM 3 TO 315 PM CDT.
&&
HENDERSONLocal storm report, May 5, 2:33 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TORNADO 18 S AINSWORTH 42.29N 99.86W
05/05/2007 BROWN NE FIRE DEPT/RESCUE
SPOTTERS REPORTED TORNADO 2 MILES NORTH OF TURN OFF
TOWARDS ELSMERE ON HWY 7 MOVING NORTH.
&&
HENDERSONThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 6:04 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 22 min |
| May 4, 10:49 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| May 4, 11:17 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 28 min |
| May 4, 11:29 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 31 min |
| May 4, 11:36 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 54 min |
| May 4, 11:41 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 34 min |
| May 4, 11:44 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 46 min |
| May 4, 11:47 PM MDT | Tornado Warning | LBF | Chase | 43 min |
| May 4, 11:59 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 46 min |
| May 5, 12:08 AM MDT | Tornado Warning | LBF | Perkins | 52 min |
| May 5, 12:12 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 48 min |
| May 5, 12:27 AM MDT | Severe Thunderstorm Warning | LBF | Loup | 42 min |
| May 5, 12:29 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 61 min |
| May 5, 12:33 AM MDT | Severe Thunderstorm Warning | LBF | Chase | 27 min |
| May 5, 12:46 AM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 28 min |
| May 5, 12:55 AM MDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 12:57 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 63 min |
| May 5, 1:01 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 44 min |
| May 5, 2:25 AM MDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 2:35 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 40 min |
| May 5, 5:02 AM MDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 7:51 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 24 min |
| May 5, 8:00 AM MDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 8:49 AM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 56 min |
| May 5, 9:03 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 57 min |
| May 5, 9:16 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 59 min |
| May 5, 9:32 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 58 min |
| May 5, 9:35 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| May 5, 9:56 AM MDT | Severe Thunderstorm Warning | LBF | Blaine | 49 min |
| May 5, 10:08 AM MDT | Severe Thunderstorm Warning | LBF | Brown | 67 min |
| May 5, 10:15 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 60 min |
| May 5, 11:18 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 42 min |
| May 5, 11:24 AM MDT | Tornado Warning | LBF | Custer | 51 min |
| May 5, 11:27 AM MDT | Severe Thunderstorm Warning | LBF | Brown | 42 min |
| May 5, 11:47 AM MDT | Severe Thunderstorm Warning | LBF | Garden | 58 min |
| May 5, 11:58 AM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 30 min |
| May 5, 12:00 PM MDT | Severe Thunderstorm Warning | LBF | Thomas | 30 min |
| May 5, 12:15 PM MDT | Tornado Warning | LBF | Blaine, Custer | 45 min |
| May 5, 12:41 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 64 min |
| May 5, 12:44 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 61 min |
| May 5, 12:57 PM MDT | Tornado Warning | LBF | Blaine, Brown | 63 min |
| May 5, 1:16 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 29 min |
| May 5, 1:22 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 53 min |
| May 5, 1:25 PM MDT | Tornado Warning | LBF | Perkins | 30 min |
| May 5, 1:36 PM MDT | Tornado Warning | LBF | Custer | 34 min |
| May 5, 1:44 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| May 5, 1:45 PM MDT | Tornado Warning | LBF | Blaine, Brown | 60 min |
| May 5, 1:51 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 39 min |
| May 5, 1:59 PM MDT | Tornado Warning | LBF | Brown, Keya Paha | 46 min |
| May 5, 2:13 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 37 min |
| May 5, 2:13 PM MDT | Tornado Warning | LBF | Keith | 18 min |
| May 5, 2:44 PM MDT | Tornado Warning | LBF | Brown, Keya Paha, Rock | 31 min |
| May 5, 3:10 PM MDT | Tornado Warning | LBF | Keya Paha | 26 min |
| May 5, 3:30 PM MDT | Flash Flood Warning | LBF | Blaine, Brown, Custer, Keya Paha | 3 hr |
| May 5, 3:30 PM MDT | Tornado Warning | LBF | Holt, Loup, Rock | 45 min |
| May 5, 3:43 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| May 5, 4:09 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 51 min |
| May 5, 4:14 PM MDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| May 5, 4:37 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 23 min |
| May 5, 4:43 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 38 min |
| May 5, 4:51 PM MDT | Severe Thunderstorm Warning | LBF | Rock | 24 min |
| May 5, 5:36 PM MDT | Severe Thunderstorm Warning | LBF | Brown | 24 min |
| May 5, 5:37 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 14 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.